# SDR 08FDEA03187

- Difficulty date: July 30, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 1531, X = -75.5 FOUND CORROSION.  MAIN DECK SEAT TRACK AT STA 1531, X = -75.5 CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II.  ORIGINAL MATERIAL THICKNESS = 0.100", REMAINING THICKNESS = 0.096 INCH, MATERIAL REMOVED = 0.004 INCH AND FOUND WITH LIMIT AS PER SRM 53-70-00 FIGURE 3 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
